Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rashes come and go
Aug 25, 2004

I was diagnosed in Oct. 04, and have been on a consistant medication regime ever since. Every once in a while I'll get a strange rash that appears on my face and upper arms. It is always in a clear place, and appears solid, yet blotchy. Almost like a sunburn. I have never experienced this until I started on my meds, and wondered if it might have something to do with it. Also, the rash occurs when I've been drinking, but it doesn't happen every time I drink. It also only lasts a few hours. Is there some cause that you might know of, or perhaps some way to control this? Any help would be appreciated.

Response from Dr. Henry

Some people get a variable flushing reaction with alcohol that could possibly be magnified with some meds that are metabolized through the liver. You don't mention which HIV meds you are on. KH



Previous
Persisting CNS side effects from sustiva
Next
Replication capacity

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement